MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 1/10MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 1/10MM
Catalog Number 02.07.0110PSF
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2019: lot 173724: 30 items manufactured and released on 25-july-17.Expiration date: 2022-07-04.No anomalies found related to the problem.To date, 15 items of the same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on 13 november 2019.Gmk-primary 02.07.0681l revision fixed tibial tray cemented size 1 l (k123721) lot.186391 lot 186391: 22 items manufactured and released on 07-aug-18.Expiration date: 2023-07-26.No anomalies found related to the problem.To date, 13 items of the same lot have been already sold without any other similar reported event.Gmk-primary 02.07.F11030 primary extension stem ø11mm / l 30 mm lot.182980 lot 182980: 150 items manufactured and released on 17-luly-18.Expiration date: 2023-06-25.No anomalies found related to the problem.To date, 144 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 1 year after the primary due to pain caused by a severe flexion contraction.The cause of the severe flexion contraction is unknown.The surgeon revised the tibial tray, insert, and stem.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 1/10MM
Common Device Name
TIBIAL INSERT PS FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9390198
Report Number3005180920-2019-01003
Device Sequence Number2490708
Product Code JWH
UDI-Device Identifier07630030815904
UDI-Public07630030815904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2022
Device Catalogue Number02.07.0110PSF
Device Lot Number173724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2019
Initial Report FDA Received Date11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;